# SDR AALA201701099002

- Difficulty date: January 8, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 72,715 hours, 26,516 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

THE R1 DOOR SLIDE LIGHT FOUND INOPERATIVE.  MAINTENANCE FOUND AND REMOVED A SMALL ALCOHOL BOTTLE STUCK UNDER THE GIRT BAR AND ACCOMPLISHED SATISFACTORY OPS CHECK.
